I have a problem like this. I am Taking 5 mg finasteride 1 tablet/3 days due to the difficulty to cut it and here i also don’t have any 1 mg finasteride production. Now the problem is i am taking finasteride for 3 months. some times i feel lack of libido and sometimes i feel high sex drive.There is no stability.Many times i feel high sex drive and i can stay without masterbation. the problem is the volume of my ejaculation has also been increased significantly.Is it possible due to finasteride. Really ti has been increased. But i feel it’s a bit watery i feel than before.Is it possible due to finasteride? Does it mean decrease of my sperm count?
There are reports in the literature of a reduction in ejaculate volume from finasteride, but I don’t remember reading of the reverse effect and I confirmed this with some more research. I can’t seem to find any cases to match your findings. In those with a decreased ejaculate volume, sperm counts were generally as good as before taking the medications, but there are reports that suggest a decreased sperm motility with finasteride. See this study (The Effect of 5Î±-Reductase Inhibition with Dutasteride and Finasteride on Semen Parameters and Serum Hormones in Healthy Men) from 2007 that was published in the Journal of Clinical Endocrinology & Metabolism — PDF file. Also see this past blog post — Propecia and Sperm Count.